Asymptotical stability of Muckenhoupt weights through Gurov-Reshetnyak classes

Daniel Aalto*, Lauri Berkovits

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)


We show that weights in the Gurov-Reshetnyak class GRε(μ) satisfy a weak reverse Hölder inequality with an explicit and asymptotically sharp bound for the exponent, thus extending classical results from the Euclidean setting to doubling metric measure spaces. As an application, we study asymptotical behaviour of embeddings between Muckenhoupt classes and reverse Hölder classes.

Original languageEnglish
Pages (from-to)6671-6687
Number of pages17
JournalTransactions of the American Mathematical Society
Issue number12
Publication statusPublished - 2012
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Asymptotical stability of Muckenhoupt weights through Gurov-Reshetnyak classes'. Together they form a unique fingerprint.

Cite this